# SDR UPS97223125

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Tie
- Part number: 65185083
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SHEAR TIE IN FUEL TANK ADJACENT TO LT MLG FWD TRUNNION FITTING REMOVED FOR INSPECTION.  SHEAR TIE REMOVED IAW SRM 51-30-2.
